# SDR TRAX200701656

- Difficulty date: October 31, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 6,881 hours, 4,397 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB-TO-FUSELAGE LT DRAG ANGLE CRACKED AT AFT END.
